# SDR UALA2012032601883

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 66,959 hours, 24,883 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1398
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

APU ELECTRICAL POWER DROPPED OFF AT GATE WITH APU STILL RUNNING.  FOUND WINDINGS BAD IN GENERATOR.  REPLACED APU GENERATOR.  OP'S CHECKED GOOD.
